# SDR AALA2000829

- Difficulty date: May 15, 2000
- Submitted: June 30, 2000
- Operation: Air carrier
- Aircraft: N293AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49305
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON LOWER HORIZONTAL LEG OF THRESHOLD BEAM OF DOOR CUTOUT STATION 1155 TO STATION 1212.  REMOVED CORROSION AND INSTALLED REPAIR DOUBLER PER ESO 80559 DATED 5-11-00 AND AARD 53-10-00-13 AND AARD 53-10-00.  (M)
